MAUDE Adverse Event Report: X-SPINE SYSTEMS, INC. FORTEX PEDICLE SCREW SYSTEM; PEDICLE SCREW SPINAL SYSTEM

X-SPINE SYSTEMS, INC. FORTEX PEDICLE SCREW SYSTEM; PEDICLE SCREW SPINAL SYSTEM
Model Number X070-0040
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant stated that the driver tip broke of during surgery.There was no harm done to the patient and the incident did not delay the surgery.The damage was assessed by the complaint coordinator after the device was returned and the visual inspection confirmed that the distal tip of the driver was broken off.A review of the dhr was performed and there were no anomalies identified.
 
Event or Problem Description
The complainant contacted the company regarding a possible complaint.Per the complainant, "we had a driver tip break off during surgery.No harm was done to the patient and it did not delay the case at all.".

Brand Name
FORTEX PEDICLE SCREW SYSTEM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
X-SPINE SYSTEMS, INC.
664 cruiser lane
belgrade MT 59714
MDR Report Key7372059
Report Number3005031160-2018-00002
Device Sequence Number13630623
Product Code MNH
UDI-Device IdentifierM697X07000401
UDI-PublicM697X07000401
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K120832
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberX070-0040
Device Lot Number66951
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2018
Initial Report FDA Received Date03/26/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;